Mathematical Sciences

Lund University

Title Resolvent estimates for non-selfadjoint operators with double characteristics
Authors Joe Viola
Alternative Location http://dx.doi.org/10.1112/j..., Restricted Access
Publication Journal of the London Mathematical Society
Year 2012
Volume 85
Pages 41 - 78
Document type Article
Status Published
Quality controlled Yes
Language eng
Publisher Oxford University Press
Abstract English We study resolvent estimates for non-selfadjoint semiclassical pseudodifferential operators with double characteristics. Assuming that the quadratic approximation along the double characteristics is elliptic, we obtain polynomial upper bounds on the resolvent in a suitable region inside the pseudospectrum.
ISBN/ISSN/Other ISSN: 0024-6107